The Childs Theory of Mind - Wellman, Hm

Leekam, Sue R. (1992) The Childs Theory of Mind - Wellman, Hm. British Journal of Psychology, 83 (2). pp. 434-435. ISSN 0007-1269. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Review
Subjects: H Social Sciences > H Social Sciences (General)
B Philosophy. Psychology. Religion > BF Psychology
Divisions: Faculties > Social Sciences > School of Psychology > Applied Psychology
Depositing User: M. Nasiriavanaki
Date Deposited: 31 Aug 2009 16:24
Last Modified: 11 Jul 2014 14:11
Resource URI: https://kar.kent.ac.uk/id/eprint/22342 (The current URI for this page, for reference purposes)
  • Depositors only (login required):